Validity of urbach's rule for the absorption edge of V2O5

Quang A., Nguyen and Hevesi, Imre: Validity of urbach's rule for the absorption edge of V2O5. Acta physica et chemica, (20) 3. pp. 285-293. (1974)

[img] Cikk, tanulmány, mű
phys_chem_020_fasc_003_285-293.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta physica et chemica
Date: 1974
Volume: 20
Number: 3
Page Range: pp. 285-293
ISSN: 0001-6721
Language: angol
Uncontrolled Keywords: Természettudomány, Fizika, Kémia
Additional Information: Bibliogr.: 293. p.; Ismertetett mű: N. T. Kvang-I. Heveši: K. proverke pravila ubraha u kraâ pogloŝeniâ V2O5
Date Deposited: 2016. Oct. 17. 09:26
Last Modified: 2016. Oct. 17. 09:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/23917

Actions (login required)

View Item View Item